# SDR V0XD20150914188

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 26,852 hours, 17,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BY RT SIDE STRINGER 7 CHAFED & WATER INJECTOR LINE BRACKETS CRACKED.  REPAIRED DAMAGED STRINGER & REPLACED BRACKETS IAW REO 670-53-61-292 REV C DATED 04 JUNE 2014 & IS67053610094 REV D DATED 19 JAN 2015 & SRM 51-25-063, 51-42-05, & 51-42-21.  NDT PERFORMED DATED 04 SEPT 2015.
